# SDR SWAA2022013085951

- Difficulty date: August 15, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT ANGLE ATTACHED TO MOPSILL BS 317-340 LBL60 / CORROSION ON THRESHOLD SUPPORT FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-1. REMOVED SUPPORT AND LOCATED AND INSTALLED NEW SUPPORT IAW SRM 51-40-02 AND DWG 141A8110.
